MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 CORAIL AMT NECK SEG 135D STD; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY FRANCE SAS 3003895575 CORAIL AMT NECK SEG 135D STD; HIP INSTRUMENTS : FEMORAL TRIALS
Model Number L94005
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a thr operation with the surgeon at (b)(6), during the trial phase of the operation, he stated the neck trial was not engaging on broach as it normally does, as it was getting stuck and needed extra force to seat the neck trial flush onto the broach.This issue did not cause any delays, however the surgeon has requested the instruments be replaced or serviced.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H6 (medical device problem code) device-device incompatibility (a1702) is used to capture jammed/seized and unable to assemble.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: the device associated with this report was received for examination.Visual examination of the returned devices did not confirm, a jamming condition.Both devices were separated from each other.Overall condition of the device is acceptable, no damages were observed.A functional test was performed with the returned mating devices.And the inability to assemble condition was not confirmed.Devices assembled, retained, and disassembled without restriction or difficulty as design intended.Depuy synthes considers, the investigation closed at this time.Should additional information be received, the information will be reviewed.And the investigation may be re-opened as necessary.Device history lot: a manufacturing records evaluation (mre) was not performed, since a valid finished good lot number was not provided for this device.

Brand Name
CORAIL AMT NECK SEG 135D STD
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot curie
b.p. 256
st. priest cedex IN 69801
FR  69801
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14399181
Report Number1818910-2022-08898
Device Sequence Number5606128
Product Code LXH
UDI-Device Identifier10603295325161
UDI-Public10603295325161
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL94005
Device Catalogue NumberL94005
Device Lot NumberNB101906
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer06/23/2022
07/29/2022
Initial Report FDA Received Date05/13/2022
Supplement Report FDA Received Date06/27/2022
07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1818910-02/27/2019-001-C
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale
Patient Weight124 KG